# SDR 96UAL900091

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7945U
- Make and model: Boeing 757222
- Aircraft serial: 21899
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVER WING EMERGENCY LIGHT INOPERATIVE.  RELAMPED.  NO HELP.  REPLACED BATTERY CHARGER.  OPERATIONALLY CHECKED OKAY.
